I was in a car accident in June 2007 and then a few months later started having seizures. I was given a CT scan and they noticed a "lesion" on my brain that is not a tumor and I am was told that it was the reason for my seizures. So i was referred to a Neurosurgeon who i went to for the last several months, he has had me on Topamax and now Keppra (both at the same time). I have had EEG's and more CT's & blood work. I continue to have seizures and have also had what they call "Todds paralysis" which has taken me to the emergency room. During my last 2 EEG's I had full blown seizures and the doctor has told me that the seizures are NES but has not given me any REAL information as to what this means and has not changed any of my medications or treatments. I continue to have the seizures & have had the Todds paralysis episodes 3 times now and have been to the E.R all 3 times. It is very scary having this happen because I am paralyzed. I have had several seizures in the hospital where I even have urinated on myself. They end up giving me so much ativan or something similar that I am completely out of it and can not function for a couple of days afterwards. I do not remember what has happened. If anyone has had this problem or has a doctor in my area who is familiar with this todds paralysis please contact me so that i can get to the bottom of this. I have lost 20 pounds and i only weigh 84 pounds now. My quality of life is horrible. I can not drive, I can not take bath's, or be left alone there is so much that i am missing out on and I am way too young to have this happening to me. Any suggestions or assistance would be SO MUCH APPRECIATED. THANK YOU. :confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?